# SDR AALA20060576

- Difficulty date: August 18, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - DURING CRUISE AT FLIGHT LEVEL 340 DISCOVERED CREW OXYGEN SUPPLY SHOWED ALL OXYGEN HAD LEAKED FROM CREW SUPPLY TANK.  DESCENDED AND LANDED MIA WITHOUT INCIDENT.  REPLACED CREW OXYGEN AND SEATED FIRST AND SECOND OBSERVER MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
